Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 358, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 31, 2008, 10:22 PM CDT for Osage County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2008, 10:22 PM CDT (03:22 UTC)
- Expired
- May 31, 2008, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 6:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4351 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 8.3
- Supercell composite
- 36.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 010322
SVRTSA
OKC113-010400-
/O.NEW.KTSA.SV.W.0358.080601T0322Z-080601T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1100 PM CDT
* AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 14 MILES NORTHWEST OF HULAH...MOVING SOUTHEAST AT
26 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3699 9607 3694 9601 3682 9601 3682 9614
3700 9637
TIME...MOT...LOC 0322Z 304DEG 22KT 3700 9624
$$3 follow-up statements
000
WWUS54 KTSA 010339
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SAT MAY 31 2008
OKC113-010400-
/O.CON.KTSA.SV.W.0358.000000T0000Z-080601T0400Z/
OSAGE OK-
1039 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...
AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 8 MILES WEST OF HULAH...MOVING SOUTHEAST AT 25
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3699 9607 3694 9601 3682 9601 3682 9614
3694 9627 3700 9630
TIME...MOT...LOC 0339Z 304DEG 22KT 3695 9617
$$000
WWUS54 KTSA 010353
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SAT MAY 31 2008
OKC113-010400-
/O.CON.KTSA.SV.W.0358.000000T0000Z-080601T0400Z/
OSAGE OK-
1054 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...
AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR HULAH...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3694 9601 3682 9601 3682 9614 3693 9625
3697 9620 3697 9610
TIME...MOT...LOC 0354Z 304DEG 22KT 3689 9610
$$000
WWUS54 KTSA 010400
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT SAT MAY 31 2008
OKC113-010410-
/O.EXP.KTSA.SV.W.0358.000000T0000Z-080601T0400Z/
OSAGE OK-
1100 PM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY
EXPIRES AT 1100 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM AS IT MOVES SOUTHEASTWARD ACROSS FAR NORTHEASTERN OSAGE COUNTY
INTO WESTERN WASHINGTON COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3694 9601 3682 9601 3682 9614 3693 9625
3697 9620 3697 9610
TIME...MOT...LOC 0400Z 304DEG 22KT 3687 9606
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:52 PM CDT, 30 minutes earlier.
Area forecast discussion, May 31, 9:52 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 952 PM CDT SAT MAY 31 2008 .MESOSCALE UPDATE... SUPERCELLS IN SOUTHEAST KANSAS ARE MOVING SOUTH OF EAST AND WILL BEGIN TO AFFECT EXTREME NORTHEAST OKLAHOMA BETWEEN 10 AND 11PM. LOW-LEVEL CAPE OF 75 TO 100 J/KG IS IN PLACE AHEAD OF THE CELLS AND THE STORM-RELATIVE HELCITIY TO 3KM IS 275 TO 300 M2/S2. STORM-RELATIVE WINDS THROUGH THE DEPTH OF THE STORM ARE MODERATE TO STRONG. THE CAP INDEX IS WEAKEST AHEAD OF THE CELL MOVING NORTH OF COFFEYVILLE...WITH MODERATE CAP VALUES AHEAD OF THE OTHER CELLS. THE STORMS ARE EXPECTED TO REMAIN SEVERE AT LEAST INTO THE FIRST TIER OF OKLAHOMA COUNTIES WITH ENOUGH CAPE AND WIND FIELDS TO SUPPORT THE POTENTIAL FOR AN ISOLATED TORNADO. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, May 31, 9:10 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 910 PM CDT SAT MAY 31 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 910 PM CDT SAT MAY 31 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT AREA AT GREATEST RISK...NORTHEAST OKLAHOMA LATE THIS EVENING. DISCUSSION... A WELL-DEFINED BOUNDARY REMAINS NEARLY STATIONARY ACROSS FAR NORTHEAST OKLAHOMA. PARTS OF NORTHEAST OKLAHOMA THAT ARE ALONG AND JUST NORTH OF THE BOUNDARY WILL REMAIN AT RISK FOR ADDITIONAL CONVECTIVE DEVELOPMENT. THUNDERSTORMS THAT DEVELOP ALONG AND JUST NORTH OF THIS BOUNDARY GIVEN THE LOCALIZED SHEAR ALONG AND JUST NORTH OF THE BOUNDARY...ANY STORM MAY EXHIBIT ROTATION...AND WILL BE CAPABLE OF PRODUCING A BRIEF FUNNEL OR TOUCHDOWN. HENCE...A LIMITED TORNADO RISK WILL BE MAINTAINED THE REST OF THE EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA. OVERNIGHT...ONGOING THUNDERSTORMS MAY DEVELOP INTO A COMPLEX AS A SOUTHERLY LOW LEVEL JET INTENSIFIES OVER THE AREA. THESE STORMS WILL THEN MOVE ACROSS NORTHEAST OKLAHOMA LATER THIS EVENING AND INTO NORTHWEST ARKANSAS AFTER MIDNIGHT. THE POTENTIAL EXISTS FOR MORE WIDESPREAD SEVERE WEATHER...MAINLY IN THE FORM OF VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. ALSO...DUE TO LOCALLY HEAVY RAINFALL OVER NORTHEAST OKLAHOMA THIS MORNING...ANY ADDITIONAL HEAVY RAINFALL WITH THE STORM COMPLEX TONIGHT WILL LEAD TO AN ENHANCED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHEAST OKLAHOMA DURING THE EVENING. ADDITIONAL WATCHES ARE POSSIBLE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE ONGOING STORM COMPLEX WILL CONTINUE TO BRING A WIND AND HAIL THREAT TO FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY SUNDAY...WITH OUTFLOW BOUNDARIES BRINGING A LIMITED POTENTIAL FOR REDEVELOPMENT IN THE AFTERNOON. THE MAIN THREAT OF THUNDERSTORMS WILL THEN SHIFT NORTH OF THE AREA EARLY NEXT WEEK. LATEST MODEL DATA CONTINUES TO INDICATE A POTENT UPPER LEVEL SYSTEM MOVING OUT OF THE ROCKIES AND INTO THE GREAT PLAINS IN THE THURSDAY AND FRIDAY TIME FRAME. AT THIS TIME...ANOTHER ROUND OF SEVERE WEATHER APPEARS LIKELY. WIND SHEAR PROFILES SUGGEST THE POSSIBILITY OF SOME SIGNIFICANT SEVERE STORMS...CAPABLE OF PRODUCING VERY LARGE HAIL AND LONG TRACKED TORNADOES. EMERGENCY MANAGEMENT PLANNING STATEMENT... ONGOING STORMS EARLY SUNDAY MORNING MAY REQUIRE SPOTTER ACTIVATION TO CONTINUE. ALL INTERESTED PARTIES SHOULD CLOSELY MONITOR LATER FORECASTS AND DISCUSSIONS REGARDING SEVERE WEATHER POTENTIAL FOR LATE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 31, 4:48 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL 1 N BIGHEART 36.87N 96.23W
05/31/2008 E1.75 INCH OSAGE OK PUBLIC
AT HERD...QUARTER TO GOLFBALL SIZE HAIL.
0818 AM TSTM WND DMG OKESA 36.71N 96.13W
05/31/2008 OSAGE OK PUBLIC
APPLE TREE BLOWN OVER AND OTHER TREES DAMAGED BY WIND.
0820 AM HAIL OKESA 36.71N 96.13W
05/31/2008 E1.25 INCH OSAGE OK PUBLIC
0820 AM TSTM WND DMG 3 ENE OKESA 36.73N 96.08W
05/31/2008 OSAGE OK PUBLIC
ROOF BLOWN OFF TRAILER HOME.
0845 AM HAIL 1 E LENAPAH 36.85N 95.62W
05/31/2008 E0.88 INCH NOWATA OK PUBLIC
0902 AM HAIL 10 ENE NOWATA 36.76N 95.47W
05/31/2008 E1.00 INCH NOWATA OK PUBLIC
0905 AM TSTM WND DMG 10 E NOWATA 36.70N 95.46W
05/31/2008 NOWATA OK PUBLIC
NUMEROUS BROKEN TREE LIMBS. PEA AND MARBLE SIZE HAIL.
0932 AM HAIL VINITA 36.64N 95.15W
05/31/2008 E1.00 INCH CRAIG OK LAW ENFORCEMENT
NUMEROUS TREE BRANCHES BROKEN
1000 AM HAIL 8 N LENAPAH 36.97N 95.64W
05/31/2008 E1.75 INCH NOWATA OK LAW ENFORCEMENT
IN SOUTH COFFEYVILLE...NICKEL UP TO GOLFBALL HAIL.
1035 AM HAIL 2 N HOLLOW 36.92N 95.27W
05/31/2008 E0.75 INCH CRAIG OK PUBLIC
1051 AM TSTM WND DMG 8 WSW TULSA 36.09N 96.05W
05/31/2008 TULSA OK BROADCAST MEDIA
ROOF DAMAGE AT TOWNWEST SHOPPING CENTER NEAR 49TH WEST
AVENUE AND I-44.
1113 AM HAIL LIBERTY 35.86N 95.98W
05/31/2008 E0.88 INCH TULSA OK EMERGENCY MNGR
HAIL DESTROYED SEVERAL SECURITY LIGHTS.
1125 AM HAIL 3 S LEONARD 35.88N 95.80W
05/31/2008 E0.75 INCH WAGONER OK PUBLIC
1154 AM TSTM WND GST BOYNTON 35.65N 95.66W
05/31/2008 E60.00 MPH MUSKOGEE OK BROADCAST MEDIA
1154 AM HAIL 2 N BOYNTON 35.68N 95.66W
05/31/2008 E0.88 INCH MUSKOGEE OK PUBLIC
&&
SAALocal storm report, May 31, 5:07 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM TSTM WND DMG 2 E SAPULPA 36.00N 96.08W
05/31/2008 CREEK OK PUBLIC
POWER LINES DOWNED AND TREES DAMAGED BETWEEN SAPULPA AND
HIGHWAY 75 ALONG HIGHWAY 33. A FEW TREES BLOWN DOWN.
&&
SAASpecial weather statement, May 31, 8:18 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SAT MAY 31 2008
OKZ055-010215-
WASHINGTON OK-
818 PM CDT SAT MAY 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN WASHINGTON
AT 818 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF OCHELATA...MOVING SOUTHEAST AT 17 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VERA...RAMONA AND OCHELATA.
THIS STORM IS WEAKENING AT THIS TIME...BUT WILL STILL BE CAPABLE OF
PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. RESIDENTS IN SOUTHERN
WASHINGTON COUNTY SHOULD REMAIN ALERT IN CASE THIS SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3659 9582 3651 9582 3650 9582 3643 9582
3644 9600 3662 9601 3662 9600
TIME...MOT...LOC 0118Z 293DEG 15KT 3657 9606Local storm report, May 31, 8:46 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 E BURBANK 36.69N 96.68W
05/31/2008 OSAGE OK LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED NEAR HIGHWAY 18 AND HIGHWAY 60
JUST EAST OF BURBANK. OCCURRED IN OPEN AREA...NO KNOWN
DAMAGE.
0707 PM TORNADO PAWHUSKA 36.67N 96.34W
05/31/2008 OSAGE OK LAW ENFORCEMENT
BRIEF TOUCHDOWN AT WILLIAMS PARK IN PAWHUSKA. NO DAMAGE
FOUND AT THIS TIME.
&&
SAALocal storm report, May 31, 9:01 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND GST 3 SW ELGIN 36.97N 96.32W
05/31/2008 E70.00 MPH OSAGE OK PUBLIC
MANY BROKEN TREE LIMBS. WIND BLEW IN WINDOWS AT A HOUSE.
HAIL BROKE 2 WINDOWS.
0742 AM HAIL 3 SW ELGIN 36.97N 96.32W
05/31/2008 E1.50 INCH OSAGE OK PUBLIC
COVERED GROUND WITH HAIL UP TO 1.5 INCHES. DESTROYED 60
ACRE WHEAT FIELD AND CORN FIELD.
1208 PM HAIL 1 NW WAINWRIGHT 35.62N 95.58W
05/31/2008 E0.75 INCH MUSKOGEE OK PUBLIC
&&
SAASpecial weather statement, May 31, 10:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT SAT MAY 31 2008
OKZ054-010400-
OSAGE OK-
1018 PM CDT SAT MAY 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 1018 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES NORTHWEST OF HULAH...MOVING SOUTHEAST AT 21 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3693 9600 3683 9613 3700 9636 3700 9614
TIME...MOT...LOC 0318Z 307DEG 18KT 3701 9627The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Jun 1, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 37 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 59 min |
| Jun 1, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 62 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jun 1, 2:22 PM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.